Alert archive / Oklahoma / Tornado Warnings in 2023

Tornado Warning 31, NWS Norman, OK

March 2, 2023Atoka County, Bryan County, Oklahoma

NWS Norman, OK issued this tornado warning at Mar 2, 2023, 4:28 PM CST for Atoka County, Bryan County, Oklahoma. It was in force for 30 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 2, 2023, 4:28 PM CST (22:28 UTC)
Expired
Mar 2, 2023, 4:58 PM CST
In force
30 min
Issued by
NWS Norman, OK
Area
Storm-based polygon
Tornado
Radar indicated
Hail
1.5 in

Counties Atoka County, OK, Bryan County, OK

The radar

The Norman radar (KTLX), 175 km from the middle of the area, began a volume at 22:31 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 2, 4:28 PM CSTTSTM WND GST 1001 E Caddo, OKSPOTTER ESTIMATED WINDS ON HWY 22. POST-STORM DAMAGE INVESTIGATIONS CONTINUE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 2, 2:58 PM CSTTornado WatchSPC9 hr

The nearest sounding before it

Norman, OK (KOUN), launched 12:00Z, 10.5 hours before the alert went out and 173 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 12:00Z on 2023-03-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 12:00Z on 2023-03-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 184 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1040 m above ground
0-6 km bulk shear
32 kt
0-1 km storm-relative helicity
184 m²/s²
0-3 km storm-relative helicity
278 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted.

388 
WFUS54 KOUN 022228
TOROUN
OKC005-013-022315-
/O.NEW.KOUN.TO.W.0031.230302T2228Z-230302T2315Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Norman OK
428 PM CST Thu Mar 2 2023

The National Weather Service in Norman has issued a

* Tornado Warning for...
  North central Bryan County in southeastern Oklahoma...
  South central Atoka County in southeastern Oklahoma...

* Until 515 PM CST.
    
* At 427 PM CST, a severe thunderstorm capable of producing a tornado
  was located near Caddo, moving east at 30 mph.

  HAZARD...Tornado and ping pong ball size hail.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* Locations impacted include...
  Caddo, Lane and Bentley. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a storm shelter, safe room or an interior
room on the lowest floor of a sturdy building. Avoid windows. If you
are outdoors, in a mobile home, or in a vehicle, move to the closest
substantial shelter and protect yourself from flying debris.

&&

LAT...LON 3409 9594 3403 9622 3416 9633 3432 9597
      3416 9595 3415 9598 3415 9596 3414 9595
TIME...MOT...LOC 2227Z 255DEG 27KT 3413 9622 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.50 IN

$$

TL
1 follow-up statement
612 
WWUS54 KOUN 022258
SVSOUN

Severe Weather Statement
National Weather Service Norman OK
458 PM CST Thu Mar 2 2023

OKC005-013-022308-
/O.CAN.KOUN.TO.W.0031.000000T0000Z-230302T2315Z/
Bryan OK-Atoka OK-
458 PM CST Thu Mar 2 2023

...THE TORNADO WARNING FOR NORTH CENTRAL BRYAN AND SOUTH CENTRAL
ATOKA COUNTIES IS CANCELLED...
        
The storm which prompted the warning has weakened below severe
limits, and has exited the warned area. Therefore, the warning has
been cancelled.

LAT...LON 3409 9594 3403 9622 3416 9633 3432 9597
      3416 9595 3415 9598 3415 9596 3414 9595
TIME...MOT...LOC 2257Z 255DEG 27KT 3419 9594 

$$

Ware

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this tornado warning went out at Mar 2, 2:22 PM CST, 2 hours 6 minutes earlier.

Area forecast discussion, Mar 2, 2:22 PM CST, 2 hours 6 minutes before
Area Forecast Discussion
National Weather Service Norman OK
222 PM CST Thu Mar 2 2023

...New SHORT TERM...

.SHORT TERM...
(This afternoon through tonight)
Issued at 217 PM CST Thu Mar 2 2023

A warm front, moving through northern parts of the DFW metro area,
will continue to lift slowly northward through the afternoon.
Surface winds ahead of the front are generally light with the flow
more backed across southeast Oklahoma (although light).  A few
storms have developed along this boundary over the past hour and
are moving quickly to the northeast.

Overall thunderstorm coverage has increased during the last hour
and this trend will continue, as a compact upper low approaches
far west Texas late this afternoon. Long, straight hodograph
shapes and moderate instability will favor large hail, especially
if low-level shear remains weak through the afternoon and
evening.

If the warm front can make it far enough northward, which is
beginning to appear unlikely, there may be a window of opportunity
for tornadoes across far southern Oklahoma.  Higher PW air is across
parts of east Texas and points to the east; however, storms will
be capable of producing 1 to 2 inches of rainfall in a short
period of time.  This will be especially true across south
central and southeast Oklahoma.

Later this afternoon and tonight, precipitation chances will
increase into parts of central and northern Oklahoma. Unfortunately
for west central and northwest Oklahoma the chances for meaningful
precipitation amounts appear low.

&&

.LONG TERM...
(Friday  through next Wednesday)
Issued at 148 PM CST Thu Mar 2 2023

Today's storm system will be lifting quickly northeastward away from
our area Friday morning, with any lingering showers ending by mid
morning across north-central Oklahoma. There won't be much in the
way of cold air behind it, and with rising heights and a return
to south winds this weekend, expect a warming trend through early
next week. This, combined with gusty winds, will likely lead to
at least elevated to near-critical fire weather concerns out west
Sunday and Monday.

As we head towards the middle of next week we will see a bit of a
pattern shift as high-latitude blocking across eastern Canada forces
expansive surface ridging to our north to push southward into our
area. The front may push into northern Oklahoma as early as Monday
afternoon, making for a tricky temperature forecast there. Cooler
temperatures will then overspread the rest of the region by Tuesday
and likely persist for much of next week. Southwest flow aloft may
lead to overruning precipitation for parts of the area Tuesday and
Wednesday as well ahead of another trough over the western US.
Additional precipitation chances appear possible into the end of
next week as the trough moves eastward, but model spread increases
significantly by this time regarding the evolution of the trough. A warm front, moving through northern parts of the DFW metro area,
will continue to lift slowly northward through the afternoon.
Surface winds ahead of the front are generally light with the flow
more backed across southeast Oklahoma (although light).  A few
storms have developed along this boundary over the past hour and
are moving quickly to the northeast.

Overall thunderstorm coverage has increased during the last hour
and this trend will continue as a compact upper low approaches far
west Texas late this afternoon.  Long straight hodograph shapes and
moderate instability will favor large hail hail, especially if low-
level shear remains weak through the afternoon and evening.

If the warm front can make it far enough northward, which is
beginning to appear unlikely, there may be a window of opportunity
for tornadoes across far southern Oklahoma.  Higher PW air is across
parts of east Texas and points to the east, however storms will be
capable of producing 1 to 2 inches of rainfall in a short period of
time., especially across south central and southeast Oklahoma.

Later this afternoon and tonight, precipitation chances will
increase into parts of central and northern Oklahoma. Unfortunately
for west central and northwest Oklahoma the chances for meaningful
precipitation amounts appear low.

Ware

&&

.AVIATION...
(18Z TAFS)A warm front, moving through northern parts of the DFW metro area,
will continue to lift slowly northward through the afternoon.
Surface winds ahead of the front are generally light with the flow
more backed across southeast Oklahoma (although light).  A few
storms have developed along this boundary over the past hour and
are moving quickly to the northeast.

Overall thunderstorm coverage has increased during the last hour
and this trend will continue as a compact upper low approaches far
west Texas late this afternoon.  Long straight hodograph shapes and
moderate instability will favor large hail hail, especially if low-
level shear remains weak through the afternoon and evening.

If the warm front can make it far enough northward, which is
beginning to appear unlikely, there may be a window of opportunity
for tornadoes across far southern Oklahoma.  Higher PW air is across
parts of east Texas and points to the east, however storms will be
capable of producing 1 to 2 inches of rainfall in a short period of
time., especially across south central and southeast Oklahoma.

Later this afternoon and tonight, precipitation chances will
increase into parts of central and northern Oklahoma. Unfortunately
for west central and northwest Oklahoma the chances for meaningful
precipitation amounts appear low. Issued at 1140 AM CST Thu Mar
2 2023

Elevated convection across northeast Oklahoma should mainly
remain east of SWO/PNC through the early morning with a better
chance of showers from shallow convection. Farther south, the
convection across western north Texas may gradually weaken some as
it moves north but could impact SPS and LAW during the early to
mid afternoon. More widespread showers and storms are expected
to develop during the afternoon, as a strong upper level trough
moves across western and northern Texas this evening and
overnight. Wind direction during the TAF period should be
northeast with a gradually change to the north (with increasing
wind speed this evening and overnight). MVFR ceilings will
prevail this afternoon at most sites, but may lower to IFR during
the evening and overnight hours.

&&

.PRELIMINARY POINT TEMPS/POPS...
Oklahoma City OK  37  59  39  63 /  90  30   0   0
Hobart OK         35  62  37  63 /  70   0   0   0
Wichita Falls TX  39  63  41  69 /  80   0   0   0
Gage OK           29  61  32  59 /  20   0   0   0
Ponca City OK     37  59  36  62 /  80  50   0   0
Durant OK         42  61  40  68 / 100  30   0   0

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...Flood Watch through late tonight for OKZ048-052.

TX...None.
&&

SHORT TERM...06
LONG TERM....08
AVIATION...06
Hazardous weather outlook, Mar 2, 3:13 PM CST, 1 hour 15 minutes before
Hazardous Weather Outlook
National Weather Service Norman OK
313 PM CST Thu Mar 2 2023

OKZ004>048-050>052-TXZ083>090-032115-
Harper-Woods-Alfalfa-Grant-Kay-Ellis-Woodward-Major-Garfield-
Noble-Roger Mills-Dewey-Custer-Blaine-Kingfisher-Logan-Payne-
Beckham-Washita-Caddo-Canadian-Oklahoma-Lincoln-Grady-McClain-
Cleveland-Pottawatomie-Seminole-Hughes-Harmon-Greer-Kiowa-Jackson-
Tillman-Comanche-Stephens-Garvin-Murray-Pontotoc-Coal-Cotton-
Jefferson-Carter-Johnston-Atoka-Love-Marshall-Bryan-Hardeman-
Foard-Wilbarger-Wichita-Knox-Baylor-Archer-Clay-
313 PM CST Thu Mar 2 2023

This hazardous weather outlook is for portions of northern...
western...central...and southern Oklahoma...and western north
Texas.

.DAY ONE...Through Tonight...

.Thunderstorms...
Severe thunderstorms are expected today across south-central into
southeast Oklahoma, mainly between 3 PM and 10 PM. The primary
severe hazard is large hail, though damaging winds and a few
tornadoes are also possible, especially near the Red River
vicinity.

.SPOTTER AND EMERGENCY MANAGEMENT STATEMENT...

Storm spotter groups and emergency management personnel across
southeast Oklahoma should prepare for severe weather operations
between 3 PM and 10 PM today.

.Heavy Rainfall...
Isolated flash flooding is possible across southeastern Oklahoma
from this evening into early Friday morning.

.Winter Weather...
A period of a rain-snow mix, perhaps briefly all snow, is possible
across northern Oklahoma from late this evening into early Friday.
Accumulations are not expected.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday...

.Fire Weather...
Elevated to perhaps near-critical fire weather conditions are
expected across far western Oklahoma and western-north Texas
during both Sunday and Monday afternoon.

Get graphics and more details at weather.gov/norman...and follow
our weather forecast office on Twitter and Facebook.

In the hours before

Special weather statement, Mar 2, 1:47 PM CST, 2 hours 41 minutes before
Special Weather Statement
National Weather Service Norman OK
147 PM CST Thu Mar 2 2023

OKZ044-045-TXZ086-089-090-022015-
Cotton OK-Jefferson OK-Clay TX-Wichita TX-Archer TX-
147 PM CST Thu Mar 2 2023

...A strong thunderstorm will impact portions of west central
Jefferson, southeastern Cotton, northern Clay, northeastern Archer
and southeastern Wichita Counties through 215 PM CST...

At 147 PM CST, Doppler radar was tracking a strong thunderstorm 7
miles south of Wichita Falls, moving northeast at 60 mph.

HAZARD...Wind gusts up to 50 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Wichita Falls, Burkburnett, Henrietta, Iowa Park, Holliday, Petrolia,
Scotland, Byers, Dean, Windthorst, Jolly, Lake Arrowhead, Sheppard
AFB, Lakeside City, Pleasant Valley, Charlie and Cashion.

This includes Interstate 44 between mile markers 0 and 2.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3352 9853 3379 9876 3412 9858 3418 9811
      3389 9803
TIME...MOT...LOC 1947Z 209DEG 52KT 3380 9855

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH

TL
Special weather statement, Mar 2, 1:51 PM CST, 2 hours 37 minutes before
Special Weather Statement
National Weather Service Norman OK
151 PM CST Thu Mar 2 2023

TXZ084>089-022015-
Wichita TX-Archer TX-Foard TX-Knox TX-Wilbarger TX-Baylor TX-
151 PM CST Thu Mar 2 2023

...A strong thunderstorm will impact portions of northwestern Archer,
southwestern Wichita, southeastern Foard, eastern Knox, southern
Wilbarger and Baylor Counties through 215 PM CST...

At 151 PM CST, Doppler radar was tracking a strong thunderstorm 7
miles northeast of Red Springs, moving northeast at 55 mph.

HAZARD...Wind gusts up to 50 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Seymour, Iowa Park, Goree, Red Springs, Lake Diversion, Dundee,
Westover, Bomarton, Lake Kemp, Mabelle, Vera, Mankins, Grayback, Lake
Kickapoo and Rhineland.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3346 9965 3373 9966 3403 9919 3397 9866
      3352 9884 3346 9919
TIME...MOT...LOC 1951Z 212DEG 49KT 3369 9932

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH

TL
Special weather statement, Mar 2, 2:16 PM CST, 2 hours 12 minutes before
Special Weather Statement
National Weather Service Norman OK
216 PM CST Thu Mar 2 2023

OKZ037-044-TXZ085-086-088-089-022045-
Tillman OK-Cotton OK-Wichita TX-Archer TX-Wilbarger TX-Baylor TX-
216 PM CST Thu Mar 2 2023

...A strong thunderstorm will impact portions of western Cotton,
southeastern Tillman, northwestern Archer, Wichita, southeastern
Wilbarger and northeastern Baylor Counties through 245 PM CST...

At 216 PM CST, Doppler radar was tracking a strong thunderstorm 8
miles southwest of Iowa Park, moving northeast at 55 mph.

HAZARD...Wind gusts up to 50 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Western Wichita Falls, Burkburnett, Iowa Park, Electra, Holliday,
Grandfield, Randlett, Devol, Cookietown, Lake Diversion, Dundee,
Mankins, Lake Kickapoo, Sheppard AFB, Pleasant Valley, Haynesville
and Cashion.

This includes Interstate 44 between mile markers 0 and 10.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3365 9909 3416 9891 3441 9841 3363 9861
TIME...MOT...LOC 2016Z 212DEG 49KT 3391 9881

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH

TL
Special weather statement, Mar 2, 2:31 PM CST, 1 hour 57 minutes before
Special Weather Statement
National Weather Service Norman OK
231 PM CST Thu Mar 2 2023

OKZ050-051-022100-
Love OK-Marshall OK-
231 PM CST Thu Mar 2 2023

...A strong thunderstorm will impact portions of eastern Love and
Marshall Counties through 300 PM CST...

At 231 PM CST, Doppler radar was tracking a strong thunderstorm 4
miles northeast of Gainesville, moving northeast at 70 mph.

HAZARD...Wind gusts up to 50 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Madill, Marietta, Kingston, Thackerville, Lebanon, Willis, Woodville,
Lake Texoma, Little City and Oakland.

This includes Interstate 35 between mile markers 0 and 14.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3372 9715 3376 9719 3382 9721 3384 9717
      3388 9718 3407 9702 3407 9697 3417 9694
      3407 9655 3384 9677 3387 9681 3385 9686
      3396 9692 3395 9698 3385 9702 3385 9709
      3382 9705 3380 9709 3373 9709
TIME...MOT...LOC 2031Z 215DEG 60KT 3367 9709

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH

Bunker
Special weather statement, Mar 2, 2:59 PM CST, 1 hour 29 minutes before
Special Weather Statement
National Weather Service Norman OK
259 PM CST Thu Mar 2 2023

OKZ032-043-022130-
Coal OK-Hughes OK-
259 PM CST Thu Mar 2 2023

...A strong thunderstorm will impact portions of Coal and south
central Hughes Counties through 330 PM CST...

At 259 PM CST, Doppler radar was tracking a strong thunderstorm near
Clarita, moving northeast at 50 mph.

HAZARD...Wind gusts of 40 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Tupelo, Bromide, Centrahoma, Olney and Clarita.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3442 9635 3442 9651 3443 9652 3454 9651
      3468 9643 3468 9641 3473 9641 3483 9635
      3476 9609 3473 9609
TIME...MOT...LOC 2059Z 210DEG 42KT 3452 9641

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH

Bunker
Special weather statement, Mar 2, 3:45 PM CST, 43 minutes before
Special Weather Statement
National Weather Service Norman OK
345 PM CST Thu Mar 2 2023

OKZ032-043-022215-
Coal OK-Hughes OK-
345 PM CST Thu Mar 2 2023

...A strong thunderstorm will impact portions of Coal and
southeastern Hughes Counties through 415 PM CST...

At 345 PM CST, Doppler radar was tracking a strong thunderstorm near
Centrahoma, moving northeast at 30 mph.

HAZARD...Wind gusts of 40 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Tupelo, Stuart, Bromide, Centrahoma, Olney and Clarita.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3442 9637 3442 9651 3459 9651 3464 9643
      3472 9635 3502 9609 3472 9609
TIME...MOT...LOC 2145Z 220DEG 26KT 3460 9637

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH

Bunker

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 2, 12:47 AM CSTFlood WatchOUNAtoka, Bryan29 hr
Mar 2, 12:52 PM CSTRiver Flood AdvisoryOUNAtoka19 hr
Mar 2, 2:31 PM CSTSpecial Weather StatementOUNMarshall29 min
Mar 2, 2:57 PM CSTSevere Thunderstorm Warning Considerable damage threatOUNBryan, Love, Marshall48 min
Mar 2, 2:59 PM CSTSpecial Weather StatementOUNCoal31 min
Mar 2, 3:12 PM CSTSevere Thunderstorm WarningOUNCoal, Hughes33 min
Mar 2, 3:40 PM CSTSevere Thunderstorm WarningOUNAtoka, Bryan, Johnston, Marshall50 min
Mar 2, 3:45 PM CSTSpecial Weather StatementOUNCoal30 min
Mar 2, 3:56 PM CSTSevere Thunderstorm Warning Considerable damage threatOUNBryan64 min
Mar 2, 4:01 PM CSTAreal Flood AdvisoryOUNCoal, Hughes3 hr
Mar 2, 4:08 PM CSTTornado WarningOUNBryan37 min
Mar 2, 4:22 PM CSTSevere Thunderstorm WarningOUNAtoka, Coal38 min
Mar 2, 4:26 PM CSTAreal Flood AdvisoryOUNBryan4 hr
Mar 2, 4:42 PM CSTAreal Flood AdvisoryOUNAtoka, Coal4 hr
Mar 2, 4:44 PM CSTSevere Thunderstorm Warning Considerable damage threatOUNBryan31 min
Mar 2, 4:46 PM CSTSevere Thunderstorm WarningOUNAtoka, Bryan32 min
Mar 2, 5:22 PM CSTFlash Flood WarningOUNAtoka, Coal6 hr

Nearby

Tornado Warnings in Oklahoma, 2023Every tornado warning in 2023Tornadoes in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.